# SDR DALA2025072205507

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416, STRINGER STIFFENER HAS TOOLING DAMAGE AT 2 FASTENERS ON BACKSIDE OF FRAME 61 BETWEEN STRINGERS JUST IB OF DUCT SUPPORT.   REPAIRED PER ERA 627461-14 REV ORIG. (1099132)
